Customers from India June 18th, 2019

Thank you Sir Kotkar & his family for trusting us and choosing our service 😃🙏

ITINERARY

09:00AM ~ 10:30AM Pick up at hotel and head to NARA

10:30AM ~ 12:00PM Visit Todaiji & Nara Deer Park <90 Minutes>

12:00PM ~ 12:30PM Have quick lunch <30 Minutes>

12:30PM ~ 14:00PM Head to KYOTO Ginkakuji (The Silver Pavilion)

14:00PM ~ 14:30PM Visit Ginkakuji (The Silver Pavilion) <30 Minutes> 14:30PM ~ 15:00PM Head to Kyoto Imperial Palace

15:00PM ~ 15:30PM Visit Kyoto Imperial Palace <30 Minutes>

15:30PM ~ 15:45PM Head to Nijo Castle (must reach Nijo castle and enter the before 16:00PM)

15:45PM ~ 16:30PM Visit Nijo Castle <45 Minutes>

16:30PM ~ 17:30PM Head back to Osaka

June 18th, 2019

Private VIP Tour in Nara & Kyoto

WhatsApp: +81-80-4394-8008

Viber: +81-80-4708-0586

LINE: isekai.info

Email: info@isekai-travel.com

Website: http://www.isekai-travel.com

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: